# SDR CA970918007

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assembly
- Part number: 83231014003
- Condition: Sheared
- Location: Centre Of Rod
- Part time: 19,919 hours
- Component: 83231010001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING FOUND THE LEFT AFT OUTBOARD AND CENTRE MAIN LANDING GEAR DOORS OPEN. FOUND THE ROD ASSEMBLY AND SPRING ASSEMBLY BROKEN IN HALF. SUSPECT THAT THE SPRING WAS BROKEN UNDER TENSION CAUSING BELLCRANK ASSEMBLY TO SPLIT ROD ASSEMBLY IN HALF.
